MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abnormal Vaginal Discharge (2123); Prolapse (2475)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complete patient identifier is (b)(6).(b)(4).Report source: study name: (b)(6).The complainant indicated that the device is implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform graft material device was implanted during a pelvic floor reconstruction with xenform including apical vault suspension & cystocele repair procedure performed on (b)(4) 2015.According to the complainant, on (b)(6) 2017, the subject experienced atypical vaginal discharge.She was treated with metrogel vaginal cream and the event resolved on (b)(6) 2017.The investigator assessed the event as mild in severity, pelvic floor related, possibly related to the procedure, and possibly related to the device.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8374080
Report Number3005099803-2019-00998
Device Sequence Number19256763
Product Code FTM
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberM0068302470
Device Catalogue Number72920
Device Lot Number0001506003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight95